# SDR SWIA202164541

- Difficulty date: December 15, 2021
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 43,067 hours, 27,848 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS FLOORBOARD ANGLE ON AFT FACE OF FS280 FRAME APPEARS CORRODED.   (C CHECK RO 2/17/2022)   REMOVED AND REPLACED WITH NEW THE AVIONICS BAY CRAWLWAY FLOORBOARD SUPPORT ANGLE ON THE AFT FACE OF FS280.00 IAW CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-10-001-001-A01, AND 51-42-21-001-001-A01.
